A Lieb-Thirring bound for a magnetic Pauli Hamiltonian

L. Bugliaro, Charles Louis Fefferman, J. Fröhlich, G. M. Graf, J. Stubbe

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

A Lieb-Thirring-Sobolev type inequality for Pauli Hamiltonians with magnetic fields is derived. The bound is in terms of an effective field, whose energy is comparable to that of the magnetic field itself. An application to the stability of matter in magnetic fields is given.

Original languageEnglish (US)
Pages (from-to)567-582
Number of pages16
JournalCommunications In Mathematical Physics
Volume187
Issue number3
DOIs
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Lieb-Thirring bound for a magnetic Pauli Hamiltonian'. Together they form a unique fingerprint.

  • Cite this